Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lattices and the adjoint group of a Lie group


Authors: Howard Garland and Morikuni Goto
Journal: Trans. Amer. Math. Soc. 124 (1966), 450-460
MSC: Primary 22.50
DOI: https://doi.org/10.1090/S0002-9947-1966-0199311-1
MathSciNet review: 0199311
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math. (2) 72 (1960), 179-188. MR 0123639 (23:A964)
  • [2] C. Chevalley, Theory of Lie groups. I, Princeton Math. Series 8, Princeton Univ. Press, Princeton, N. J., 1946. MR 0082628 (18:583c)
  • [3] W. T. van Est, Some theorems on (CA) Lie algebras. II, Nederl. Akad. Wetensch. Proc. Ser. A 55 (1952), 558-568.
  • [4] -, On the algebraic cohomology concepts in Lie groups. I, II, Nederl. Akad. Wetensch. Proc. Ser. A 58 (1955), 225-233; 286-294. MR 0070959 (17:61b)
  • [5] H. Garland, On the cohomology of lattices in solvable Lie groups, Ann. of Math. 84 (1966), 174-195. MR 0207916 (34:7729)
  • [6] M. Goto, Faithful representations of Lie groups. I, Math. Japon. 1 (1948), 107-119. MR 0029919 (10:681a)
  • [7] S. Helgason, Differential geometry and symmetric spaces, Pure and Applied Math. 12, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [8] G. Hochschild, The automorphism group of a Lie group, Trans. Amer. Math. Soc. 72 (1952), 209-216. MR 0045735 (13:624e)
  • [9] N. Jacobson, Lie algebras, Tracts in Math. 10, Interscience, New York, 1962. MR 0143793 (26:1345)
  • [10] A. I. Malcev, On a class of homogeneous spaces, Amer. Math. Soc. Transl. No. 39 (1951), 33 pp. MR 0039734 (12:589e)
  • [11] G. D. Mostow, Factor spaces of solvable groups, Ann. of Math. 60 (1954), 1-27. MR 0061611 (15:853g)
  • [12] -, Cohomology of topological groups and solvmanifolds, Ann. of Math. 73 (1961), 20-48. MR 0125179 (23:A2484)
  • [13] -, Homogeneous spaces with finite invariant measure, Ann. of Math. (2) 75 (1962), 17-37. MR 0145007 (26:2546)
  • [14] H. C. Wang, On the deformation of lattice in a Lie group, Amer. J. Math. 85 (1963), 189-212. MR 0152606 (27:2582)
  • [15] A. Weil, L'intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1940.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.50

Retrieve articles in all journals with MSC: 22.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0199311-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society